# SDR UALA2011011000154

- Difficulty date: January 10, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 83,023 hours, 10,013 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 14160008
- Part serial: 33
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDOW R3 HAS MULTIPLE CRACKS AROUND EDGES.  WINDOW REMOVED CONTINUE INSTALLATION PER MM.  REPLACED NR 3R WINDOW PER MM.
